I will NEVER get another IUD by #84338 ..... Mirena, Skyla IUD Forum
Date: 8/5/2007 3:58:28 AM ( 16 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Itís 1:36 am Pacific Time and I am in so much pain. After spending 9 hours at my HMO hospital that will remain nameless, they finally sent me home with a pain medication called Naprosyn and an Antibiotic called doxycycline. After having my blood drawn, a urine sample, a pelvic and abdominal ultra sound, they still could find the source of what is causing these horrible contraction-like pains on the lower right side of my abdomen as well as my back. I have had this pain for 5 days now and it had gotten to the point where I could not even drive my son to school because of the pain that I was feeling. I asked my family practice doctor to please remove this Mirena IUD but she could not find the strings and advised me to call my OB/GYN doctor on Monday. The pain medicine is not working and since I could not sleep, I decided to go on line and see if anyone else was suffering in the same way as me and I found this website. I have only had Mirena close to a year. My weight has gone from 125 lbs. to 160lbs. and the doctor says it has nothing to do with the IUD. I have had a change in my vision, severe migraines, mood swings, cramping, my legs have been swelling on and off and causing me a lot of pain, and the ache on my face makes me feel like Iím going through puberty a second time. On top of all that, Iím having vaginal problems that I have NEVER experienced prior to this IUD. I am tempted to go to the ER and have it removed tonight but I swear the doctorsí make me feel like Iím crazy and that this IUD is not causing these symptoms itís just that Iím getting older. Did I mention that I only just turned 33 this past week?
<< Return to the standard message view
fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=934736